Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Wiener-Hopf type problems for elliptic systems of singular integral equations
HTML articles powered by AMS MathViewer

by Eliahu Shamir PDF
Bull. Amer. Math. Soc. 72 (1966), 501-504
  • I. C. Gohberg, The factorization problem in normed rings, functions of isometric and symmetric operators, and singular integral equations, Uspehi Mat. Nauk 19 (1964), no. 1 (115), 71–124 (Russian). MR 0163184
  • I. C. Gohberg and M. G. Kreĭn, Systems of integral equations on the half-line with kernels depending on the difference of the arguments, Uspehi Mat. Nauk (N.S.) 13 (1958), no. 2 (80), 3–72 (Russian). MR 0102720
  • 3. J. Peetre, Mixed problems for higher order elliptic equations in two dimensions. I, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 337-353; II, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 1-12.
  • Martin Schechter, Mixed boundary problems for general elliptic equations, Comm. Pure Appl. Math. 13 (1960), 183–201. MR 125331, DOI 10.1002/cpa.3160130203
  • E. Shamir, Mixed boundary value problems for elliptic equations in the plane. The $L^{p}$ theory, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 17 (1963), 117–139. MR 157089
  • Eliahu Shamir, Reduced Hilbert transforms and singular integral equations, J. Analyse Math. 12 (1964), 277–305. MR 165328, DOI 10.1007/BF02807437
  • Eliahu Shamir, Une propriété des espaces $H^{s,\,p}$, C. R. Acad. Sci. Paris 255 (1962), 448–449 (French). MR 143015
  • M. I. Višik and G. I. Èskin, General boundary-value problems wtih discontinuous boundary conditions, Dokl. Akad. Nauk SSSR 158 (1964), 25–28 (Russian). MR 0170129
Additional Information
  • Journal: Bull. Amer. Math. Soc. 72 (1966), 501-504
  • DOI:
  • MathSciNet review: 0194858